# SDR SWAA031728

- Difficulty date: August 3, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 50,434 hours, 47,647 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 6545800219
- Condition: Corroded
- Location: Lt And Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH LT AND RT MLG WALKING BEAM FITTINGS CORRODED.  REMOVED AND REPLACED BOTH LT AND RT MLG WALKING BEAM FITTINGS PER SWA SI AND MM.
